While the use of drugs in general can suppress the central nervous system and its activities. Especially if the drugs that enter excessively.
the use of drugs through injection or injection to the body can be seen from the presence of injection in the arm or other limbs. Other equipment can also be known from the objects that exist in the vicinity.
In his book, there are some first-aid measures you can do when finding someone in two drug overdoses.
- Make sure the respiratory path remains functional and perform artificial respiration if necessary
- Make a way to keep the victim awake, such as with a towel or a wet towel to wipe his face.
- Also continue to invite the victim to speak to keep her aware. Ask the type of drug used and how many.
- If the victim is still in the influence of medication and his mouth is still visible remnants of the drug, remove it by scraping it with the fingers. Try not to choke the victim.
- Search for paramedics immediately.
While there are some symptoms that can appear together when someone has OD on drugs such as:
- Stomach cramps
- Losing balance
- Ready & sleepy